# SDR DALA2023092107762

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 57,319 hours, 29,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION ON RH FLAP INTERCONNECT STRUT INNER BARREL. CORRECTIVE ACTION: REMOVED AND REPLACED THE RH FLAP INTERCONNECT STRUT IAW A319 AMM 27-51-44. (2980162)
